# SDR SIMA20140205009

- Difficulty date: February 5, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 25,483 hours, 17,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER & STRINGER SPLICE 25R CORRODED BETWEEN FS 319.70 & FS 333.00.  INSTALLED NEW STRINGER & SPLICE IAW SRM 51-42-06 & 51-42-21 & COMPLIED WITH ERS-CR-53MR-258.
